MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION MULTI-MED; CENTRAL VENOUS CATHETER KIT

CENTURION MEDICAL PRODUCTS CENTURION MULTI-MED; CENTRAL VENOUS CATHETER KIT
Model Number ECVC2240
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
While placing a cvc in the right subclavian, the guidewire came apart.Doctor tried to remove the guidewire out of soft tissue, this was unsuccessful.Patient was then prepped and an incision was made to remove the wire.

Brand Name
CENTURION MULTI-MED
Common Device Name
CENTRAL VENOUS CATHETER KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
3310 s main st.
salisbury NC 28147
MDR Report Key6858797
Report Number1038445-2017-00001
Device Sequence Number706240
Product Code OES
UDI-Device Identifier10653160258803
UDI-Public(01)10653160258803(10)2017010950(17)181031
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberECVC2240
Device Lot Number2017010950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;